MathSciNet Relay Station
MathSciNet bibliographic data
MR445562 (56 #3900) 58G10 (32L05)
O'Brian, N. R. Zeroes of holomorphic vector fields and Grothendieck duality theory. Trans. Amer. Math. Soc. 229 (1977), 289–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement